Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 38, NWS Grand Rapids, MI

June 17, 2014Mecosta County, Montcalm County, Osceola County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 17, 2014, 8:42 AM EDT for Mecosta County, Montcalm County, Osceola County, Michigan. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2014, 8:42 AM EDT (12:42 UTC)
Expired
Jun 17, 2014, 9:45 AM EDT
In force
63 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mecosta County, MI, Montcalm County, MI, Osceola County, MI

The radar

The Grand Rapids radar (KGRR), 82 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 0.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WUUS53 KGRR 171242
SVRGRR
MIC107-117-133-171345-
/O.NEW.KGRR.SV.W.0038.140617T1242Z-140617T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
842 AM EDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MECOSTA COUNTY IN CENTRAL MICHIGAN...
  MONTCALM COUNTY IN CENTRAL MICHIGAN...
  OSCEOLA COUNTY IN CENTRAL MICHIGAN...

* UNTIL 945 AM EDT

* AT 839 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LUTHER TO EAST OF NEWAYGO...AND MOVING EAST AT 60
  MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  REED CITY...          HOWARD CITY...        GREENVILLE...
  BIG RAPIDS...         LEROY...              MARION...
  EVART...              EDMORE...             STANTON...
  BARRYTON...           MORLEY...             MECOSTA...
  HIGHLAND...           HARTWICK TWP...       MIDDLE BRANCH TWP...
  SYLVAN TWP...         ORIENT TWP...         SEARS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4416 8509 4347 8509 4346 8484 4312 8484
      4312 8531 4330 8532 4330 8557 4417 8556
TIME...MOT...LOC 1242Z 270DEG 52KT 4414 8564 4333 8563

HAIL...<.75IN
WIND...60MPH

$$

TJT
2 follow-up statements
779 
WWUS53 KGRR 171315
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
915 AM EDT TUE JUN 17 2014

MIC107-133-171324-
/O.CAN.KGRR.SV.W.0038.000000T0000Z-140617T1345Z/
MECOSTA MI-OSCEOLA MI-
915 AM EDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR OSCEOLA AND MECOSTA COUNTIES
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING MOVED OUT OF THE 
WARNED AREA. HOWEVER...GUSTY WINDS WILL CONTINUE FOR ANOTHER HOUR 
OR SO AND MAY CAUSE SOME MINOR TREE DAMAGE. 

LAT...LON 4312 8531 4329 8531 4330 8532 4346 8526
      4346 8484 4312 8484
TIME...MOT...LOC 1314Z 270DEG 52KT 4414 8499 4333 8500

$$

MIC117-171345-
/O.CON.KGRR.SV.W.0038.000000T0000Z-140617T1345Z/
MONTCALM MI-
915 AM EDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTCALM
COUNTY UNTIL 945 AM EDT...

AT 913 AM EDT...SEVERE THUNDERSTORMS WERE MOVING EAST AT 60 MPH 
ACROSS MONTCALM COUNTY. 

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4312 8531 4329 8531 4330 8532 4346 8526
      4346 8484 4312 8484
TIME...MOT...LOC 1314Z 270DEG 52KT 4414 8499 4333 8500

HAIL...<.75IN
WIND...60MPH

$$
631 
WWUS53 KGRR 171327
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
927 AM EDT TUE JUN 17 2014

MIC117-171338-
/O.CAN.KGRR.SV.W.0038.000000T0000Z-140617T1345Z/
MONTCALM MI-
927 AM EDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR MONTCALM COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4312 8531 4329 8531 4330 8532 4346 8526
      4346 8484 4312 8484
TIME...MOT...LOC 1328Z 270DEG 52KT 4413 8470 4332 8473

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:51 AM EDT, 51 minutes earlier.

Area forecast discussion, Jun 17, 7:51 AM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
751 AM EDT TUE JUN 17 2014

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 300 AM EDT TUE JUN 17 2014

THUNDERSTORMS MOVING EAST ACROSS LAKE MICHIGAN EARLY THIS MORNING
WILL BRING POTENTIAL FOR FREQUENT LIGHTNING AND BRIEF HEAVY RAIN AND
PERHAPS SOME BRIEFLY GUSTY WINDS THIS MORNING. AN ACTIVE WEATHER
PATTERN WILL CONTINUE WITH POTENTIAL FOR SEVERAL ROUNDS OF
THUNDERSTORMS IN THE VICINITY OF A NEARLY STATIONARY FRONTAL
BOUNDARY THAT WILL REMAIN DRAPED ACROSS OUR REGION THROUGH
WEDNESDAY EVENING.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 300 AM EDT TUE JUN 17 2014

PRIMARY SHORT TERM FCST CONCERNS INVOLVE DETERMINING
CONVECTIVE/SEVERE WX POTENTIAL THROUGH THE SHORT TERM FCST PERIOD.

AN MCS TRACKING EAST ACROSS EASTERN WI/LAKE MI EARLY THIS MORNING
WILL CONTINUE TO ADVANCE EASTWARD INTO OUR FORECAST AREA THIS
MORNING. FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL IS EXPECTED
ALONG WITH POTENTIAL FOR ISOLATED STRONG WIND GUSTS. HOWEVER IT IS
NOTED THAT CONVECTION OVER EASTERN WI IS NO LONGER SEVERE AND NOT
NEARLY AS ROBUST OR ORGANIZED AS IT WAS EARLIER TONIGHT. RADAR AND
IR SAT TRENDS SUGGEST THAT AN OVERALL DOWNWARD TREND IN CONVECTION
SHOULD CONTINUE EARLY THIS MORNING.

AFTER THIS ACTIVITY MOVES THROUGH THIS MORNING IT IS LIKELY THAT
MOST OF THE AFTERNOON WILL END UP BEING DRY. MORNING CLOUDS WILL
GIVE WAY TO PARTIAL SUNSHINE IN THE AFTERNOON AND IT WILL BECOME
VERY WARM AND HUMID WITH MAX TEMPS REACHING THE MID TO UPPER 80S.
WE CANNOT RULE OUT REDEVELOPMENT OF A FEW THUNDERSTORMS IN THE
AFTERNOON AS INSTABILITY RAMPS UP SIGNIFICANTLY WITH POTENTIAL FOR
ML CAPES TO REACH 2000 - 3000 J/KG.

THE NEXT GOOD CHANCE FOR ORGANIZED CONVECTION WILL COME THIS
EVENING AND OVERNIGHT AS THE LLJ AND STRONG LOW LEVEL MOISTURE
TRANSPORT FUEL DEVELOPMENT OF ONE OR MORE MCS/S OFF TO OUR WEST.
THAT ACTIVITY WILL TRACK EASTWARD ALONG THE QUASI STATIONARY
FRONTAL BOUNDARY THAT WILL BE DRAPED RIGHT ACROSS OUR FCST AREA.

THIS BOUNDARY WILL SAG ONLY SLOWLY SOUTH ACROSS OUR AREA AND WILL
CONTINUE TO FOCUS DEVELOPMENT OF THUNDERSTORMS THROUGH WEDNESDAY
AFTERNOON AND EVENING. BY WEDNESDAY EVENING THE FRONT SHOULD BE
LOCATED NEAR THE I-94 CORRIDOR SUCH THAT HIGHEST POPS BY THEN WILL
BE OVER OUR SOUTHERN COUNTIES WITH ONLY LOW CHC POPS FURTHER
NORTH.

BY THURSDAY THE FRONT WILL SAG FURTHER SOUTH INTO INDIANA. THERE
IS A SMALL CHANCE THAT A FEW SHOWERS AND STORMS MAY STILL LINGER
OVER OUR SOUTHERN FCST AREA MAINLY SOUTH OF I-96. HOWEVER WITH
SHORTWAVE RIDGING BUILDING IN FROM THE WEST WE BELIEVE FAIR WX IS
LIKELY FOR MOST OF OUR FCST AREA THURSDAY.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 AM EDT TUE JUN 17 2014

AFTER A PERIOD OF SHORTWAVE RIDGING THURSDAY NIGHT... THE UPPER FLOW
GOES ZONAL AGAIN FOR NEXT WEEKEND WITH THE ACTIVE QUASI STATIONARY
SFC FRONTAL BOUNDARY RETURNING AND IMPACTING OUR WEATHER WITH DAILY
SHOWER/TSTM CHANCES. THERE SHOULD BE PERIODIC WAVES/CONVECTIVE
EPISODES MOVING EAST ALONG THE BOUNDARY ALONG WITH WARM AND HUMID
CONDITIONS.

EVENTUALLY THE SFC BOUNDARY SINKS SOUTH OF THE STATE SUNDAY NIGHT
AND MONDAY AS A NRN STREAM WAVE/UPPER LOW DROPS SOUTHEAST FROM THE
LAKE WINNIPEG AREA. THIS FEATURE IS PROGGED OVER THE GRTLKS REGION
FOR MONDAY...WITH COOLER/LESS HUMID CONDITIONS AND SHOWERY WEATHER A
GOOD BET.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 750 AM EDT TUE JUN 17 2014

OTHER THAN THE STRONG LINE OF STORMS WHICH WILL PASS JUST NORTH OF
MUSKEGON OVER THE NEXT HOUR... MAINLY VFR WEATHER IS EXPECTED MOST
OF TODAY. THERE COULD BE A FEW SCATTERED SHOWERS AND STORMS
REDEVELOPING TOWARD NOON ON THE OUTFLOW OF THE CURRENTLY DECAYING
WI TSTM COMPLEX. THESE STORMS WOULD PROBABLY BE IN A BAND SOUTH
AND EAST OF GRR FROM ROUGHLY 16Z-19Z. AFTER THAT... THE LOW LEVEL
WINDS ARE FCST TO BECOME WESTERLY WHICH IMPLIES DRY WEATHER FOR
MUCH OF THE AFTERNOON THROUGH ABOUT MID EVENING. OUR BEST CHANCE
OF WIDESPREAD TSTMS WILL COME AFTER ABOUT 04Z TONIGHT AS THE LOW
LEVEL JET REDEVELOPS AND BECOME AIMED AT SW MI.

&&

.MARINE...
ISSUED AT 300 AM EDT TUE JUN 17 2014

WINDS AND WAVES SHOULD STAY BELOW SCA CRITERIA TODAY AND TONIGHT
BUT WINDS AND WAVES WILL BE HIGHER IN AND NEAR THUNDERSTORMS.
THUNDERSTORMS WILL POSE A HAZARD TO MARINERS THROUGH WEDNESDAY
EVENING. IN ADDITION AREAS OF FOG ARE EXPECTED TO DEVELOP AS A
MUCH MORE HUMID AIRMASS MOVES IN AND ADVECTS OVER RELATIVELY COLD
LAKE WATERS.

&&

.HYDROLOGY...
ISSUED AT 330 PM EDT MON JUN 16 2014

NO SIGNIFICANT RAIN FELL SUNDAY NIGHT...BUT WE STILL EXPECT AN
INCH OR TWO OVER THE NEXT COUPLE DAYS WITH THE POTENTIAL FOR
HIGHER AMOUNTS IN SOME BASINS. RISES ON RIVERS COULD BEGIN AS
EARLY AS TUESDAY AFTERNOON. AS IS TYPICAL WITH SUMMER HEAVY RAIN
EVENTS...LOCATIONS AND AMOUNTS ARE STILL UNCERTAIN.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...LAURENS
SHORT TERM...LAURENS
LONG TERM...MEADE
AVIATION...MEADE
HYDROLOGY...OSTUNO
MARINE...LAURENS
Hazardous weather outlook, Jun 17, 5:35 AM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
535 AM EDT TUE JUN 17 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-180800-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
535 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE
TODAY AND TONIGHT. FLOODING MAY DEVELOP AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. MORE THUNDERSTORMS ARE
POSSIBLE OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT... AND AGAIN ON
WEDNESDAY.

LMZ844>849-180800-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
535 AM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL THUNDERSTORMS AND AREAS OF FOG WILL POSE A THREAT TO
MARINERS TODAY AND TONIGHT. SOME OF THE STORMS WILL CONTAIN STRONG
GUSTY WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. MORE THUNDERSTORMS ARE
POSSIBLE OVER THE WEEKEND. AREAS OF FOG WILL ALSO IMPACT LAKE
MICHIGAN THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT... AND AGAIN ON
WEDNESDAY.

MEADE

In the hours before

Special weather statement, Jun 17, 4:21 AM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
421 AM EDT TUE JUN 17 2014

MIZ037-038-043-044-170945-
LAKE-MASON-NEWAYGO-OCEANA-
421 AM EDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 417 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FREESOIL TO
FREMONT...MOVING EAST AT 45 MPH.

WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  BALDWIN...            BITELY...             WHITE CLOUD...
  IRONS...              LUTHER...             WOODLAND PARK...
  BROHMAN...            IDLEWILD...           ENSLEY TWP...
  HOME TWP...           WOODVILLE...          CROTON...
  NEWKIRK TWP...        NIRVANA...            NEWYAGO STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4417 8556 4329 8557 4329 8604 4347 8604
      4347 8647 4360 8654 4366 8654 4377 8645
      4383 8643 4397 8647 4406 8652 4412 8643
      4418 8639
TIME...MOT...LOC 0821Z 257DEG 38KT 4412 8607 4348 8591

LAURENS
Local storm report, Jun 17, 6:51 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
651 AM EDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 AM     TSTM WND GST     1 ESE REEMAN            43.44N 85.99W
06/17/2014  M52 MPH          NEWAYGO            MI   AWOS

            AWOS STATION 1 ESE REEMAN /FFX/

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 17, 6:58 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
658 AM EDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND GST     1 WSW LUDINGTON         43.95N 86.46W
06/17/2014  M47 MPH          MASON              MI   BUOY

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jun 17, 7:08 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
708 AM EDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND GST     8 NNW LUDINGTON         44.06N 86.51W
06/17/2014  M58 MPH          MASON              MI   OFFICIAL NWS OB

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 4:21 AM EDTSpecial Weather StatementGRRLake, Mason, Newaygo, Oceana84 min
Jun 17, 5:22 AM EDTSpecial Marine WarningGRR38 min
Jun 17, 5:32 AM EDTSevere Thunderstorm WarningGRRMuskegon, Ottawa43 min
Jun 17, 7:07 AM EDTSpecial Marine WarningGRR83 min
Jun 17, 7:45 AM EDTSevere Thunderstorm WarningGRRMason, Muskegon, Oceana60 min
Jun 17, 8:16 AM EDTSevere Thunderstorm WarningGRRLake, Newaygo89 min
Jun 17, 9:06 AM EDTSevere Thunderstorm WarningGRRClare, Isabella39 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.